-----BEGIN PGP SIGNED MESSAGE-----
Is paroxetine chemically related to any of the major tranquilizers
e.g. chlorpromazine (I noticed the fluorophenyl piperidine) and that
where the disturbing side effects come from? The older SSRI's have
side effects (cholinergic, weight gain) but generally they didn't seem
"disturbing" (no tardive diskinesia type as opposed to the major
James D. Wilson, CCDA, MCP
"non sunt multiplicanda entia praeter necessitatem"
William of Ockham (1285-1347/49)
- -----Original Message-----
[mailto:email@example.com]On Behalf Of KPJ
Sent: Monday, May 15, 2000 3:56 AM
Subject: Re: SSRIs and sudden grief
It appears as if Damien Broderick <firstname.lastname@example.org>
|At 01:01 AM 12/05/00 EDT, Mitch wrote:
|>Just the regular seratonin re-uptake inhibitors
|As I understand it these take a couple of weeks to take effect. And
|have disturbing side effects. Not much use in fits of sudden despair.
I have tried the selective serotonin re-uptake inhibitor (SSRI)
a drug with a rather impressive side effect list. I noticed the first
after two days. This drug appear to be called ``Paxil'' in the U.S.
Do you call this drug a ``regular'' SSRI?
If not, which ones do you refer to with the term ``regular''?
-----BEGIN PGP SIGNATURE-----
Version: PGP 6.0.2
Comment: I live for the sound ... of nothing but net
-----END PGP SIGNATURE-----
This archive was generated by hypermail 2b29 : Thu Jul 27 2000 - 14:11:14 MDT